0 Members and 6 Guests are viewing this topic.
my POIS is similar to things I do that deplete my adrenaline, like playing soccer or rugby for more than 2 hours, I get very tired and sometimes nauseas, dehydrated. if anyone plays tennis or squash or does very physical extreme sport for more than 3 hours, tell us if your feelin the day afterwards is similar to POIS. I guess if you are fit, then your POIS is also not as bad as the days when you were unfit? With fit I mean trained to endure long physical activity, and good lung pump to muscular and nervous system.A good indication may be: does POIS make your legs and arms stiff. Like you feel you cannot stretch them easily?
Demografx: I don't see why Levitra would be more or less dangerous depending on whether the person taking it had ED?
Michael,I'd like to know if you have other sources mentionning differents ranges than conventionals for hormones. Also, is there a place where i can read about the top 5 labs ? I believe that lack of testosterone or problem with testosterone utilization is involved in pois but i'm concerned about side effects of T replacement. For example testicles shrinking (at least it's hormone cream savings !). What can you do for this ? http://www.healthboards.com/boards/showthread.php?t=173268A solution can be to take clomid to restart your own production of T but the whole thing seems to me to be a risk. http://www.saanabolicreview.co.za/clomid.htmlPlease keep us informed about the planned tests you mention in your post, i'll apreciate.In the link posted by Sparx http://www.alternativesmagazine.com/36/robinson.htmlit's written : "after sexual satiation there is a drastic reduction in androgen receptor density". Does someone know more about these androgens receptors ? This theory can explain why only the first shot of T was effective for Demografx. (or placebo you're right Demografx !)I know about 5 alpha-reductase deficiency which is causing lack of DHT (an androgen responsible for secondary sexual characteristics)http://en.wikipedia.org/wiki/5-alpha_reductasePerhaps it's the androgen receptor mentionned above.